Access count of this item: 121

Files in This Item:
File Description SizeFormat 
1295_12.pdf571.35 kBAdobe PDFView/Open
Title: 大整数に対する整数・有理数変換について (Computer Algebra : Algorithms, Implementations and Applications)
Authors: 佐々木, 建昭  KAKEN_name
高橋, 善徳  KAKEN_name
杉本, 卓也  KAKEN_name
Author's alias: Sasaki, Tateaki
Takahashi, Yoshinori
Sugimoto, Takuya
Issue Date: Nov-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1295
Start page: 80
End page: 86
URI: http://hdl.handle.net/2433/42602
Appears in Collections:1295 Computer Algebra : Algorithms, Implementations and Applications

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.